# SDR SWAA060729

- Difficulty date: March 3, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 66,184 hours, 48,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 6945143
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR VIEWER WINDOW MISSING.  INSTALLED VIEWER WINDOW PER MM.
